# SDR QXEA2015012000020

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,769 hours, 28,529 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 29685
- Condition: Failed
- Location: Axle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR TIRE BLEW OUT ON LANDING.    NR 2 MLG AXLE ASSY R & R WITH SERVICABLE.  ALL AMM REQUIRED OPS CHECKS GOOD.  NR 2 AXLE ASSY REPLACED DUE TO RT OTBD MAIN WHEEL ASSY BEARING FAILURE, NR 4.  RETURNED TO SERVICE.
